# SDR ABXA010132

- Difficulty date: March 19, 2001
- Submitted: April 16, 2001
- Operation: Air carrier
- Aircraft: N984AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47258
- Aircraft time: 68,930 hours, 81,737 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Jackscrew
- Part number: 59109625
- Part serial: 256
- Condition: Corroded
- Location: Horiz Stab
- Part time: 83,003 hours, 82,526 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE HORIZONTAL JACKSCREW ASSEMBLY WAS FOUND TO HAVE CORROSION ABOVE THE GIMBLE.  MAINTENANCE INSPECTED AND REPLACED THE JACKSCREW ASSEMBLY IAW DC-9 MM 27-40-01.
